MathSciNet Relay Station
MathSciNet bibliographic data
MR1313160 93B05 (35L05 93C20)
Apolaya, Ricardo Fuentes Exact controllability for temporally wave equation. Portugal. Math. 51 (1994), no. 4, 475–488.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement